Stent issues.: Had 5 heart attacks and... - British Heart Fou...

British Heart Foundation

32,433 members21,050 posts

Stent issues.

glosters2452 profile image

Had 5 heart attacks and on the first andogarm and a stroke. On the second stamped had 4 stents. It had been 6 weeks and still feel like day 1. Feels like I ha e just had it done. Aching stretching pain. When getting out of cars the stents let me know there there. The hospital have arranged for cardio rehabilitation but feel rough.

10 Replies

Hi glosters. You’ve certainly been through the wars there. 4 stents is a lot to go through and I’m not surprised you feel rough. All I can say is that 6 weeks following 5 heart attacks and a stroke (+ 4 stents) is early days. Cardio rehab is brilliant and I’m sure you’ll get a lot from it. It certainly helped me following my HA and 1 stent 3 years ago. The meds will make you feel rough and the fact you’ve had such a close call will affect you psychologically too. You will feel better soon. Main things I’d suggest is to get moving again and (in my case) eat better, exercise more and get some perspective on work/life balance. As I say - it will get better. Good luck.

You've been through a very scary time gloster2452. I'm very sorry about that but on the bright side you came through it and are still here thankfully. There are lots of people on here who will be able to help you hopefully in the morning and till then I hope you can sleep well. Best wishes x

glosters2452 profile image
glosters2452 in reply to Gladwyn

Thanks it's been a funny few months chron's ot on a flare give up smoking in this on top. What don't kill you makes you stronger lol

Gladwyn profile image
Gladwyn in reply to glosters2452

You still have your sense of humour 😀.

Im glad to see NorthantsSteve has replied to you and given you very sound info from his own experiences. Things will get better for you gloster. ( you remind me of the Regt lol)

Hope you sleep well . X 💤

glosters2452 profile image
glosters2452 in reply to Gladwyn

28th/LXI 15YEARS

Gladwyn profile image
Gladwyn in reply to glosters2452

A very proud Regt. Looked at the regalia in Gloucester Catherdral with a retired soldier some years ago. Knew a few of the guys when I was based at Robinswood Barracks Gloucester and they were there training for a few weeks.

do you suffer from crohns disease?

Yes since 1992. The steriods (long time) helped damage the heart by lining the valves with plaque. But smoke did not help as well.

I also have arthritis in all the joints ostrorithous in the hips. Almost Deaf, and polytheism (white blood cells too many off.) And a couple there things 24 in total

jeezo. i was diagnosed with ulcerative colitis in 2013 im now 31 and have been having awful ectopic heartbeats had all the necessary tests normal heart structure normal ecg apart from a sinus arrhythmia but apparently thats nothing to be concerned about. but i still get theses ectopics that i absolutely hate. wasnt aware that steroids could affect your heart...silly me im currently taking azathioprine. but have just finished a course of steroids due to a flare up worst ive had. been looking into diet the do say that when the body is too acidic it causes the body alot of distress i dont know what your thoughts are on that but maybe its something worth looking into maybe you all ready are. anyway take care xx

You may also like...